# SDR C2XA04IA152

- Difficulty date: November 28, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 4,088 hours, 2,148 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LANDING GEAR DISAGREE AFTER TAKEOFF WITH THE GEAR UP.  AIRCRAFT LANDED WITHOUT INCIDENT AND MAINTENANCE PERFORMED MULTIPLE GEAR SWINGS WITH NO DISCREPANCEY NOTED.  AIRCRAFT RETURNED TO SERVICE
